# SDR FDEA201503311126

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, BS 839 - 860, RT KEEL BEAM EXTENSION CORRODED.  REMOVED CORROSION RT KEEL BEAM STATION 839 - 860, STRINGER 28L - 29R IAW SRM 51-10-02.  CHECKED LIMITS & FOUND TO BE OUT OF LIMITS IAW SRM 53-30-12 FIG 101 DETAIL 1.  COMPLIED WITH EA F-5310-T0315372 PT 2 FOR REPAIR.  MAJOR REPAIR.
